# SDR VNAA20250610044

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK AT LBL27, FS 501 TO FS 581 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS. CORRECTIVE: REMOVED LH FLOOR SEAT TRACK AT LBL27 FS591 TO FS581 IAW CRJ-700 AMM 53-00-49-000-801-A03. PAINTED NEW SERVICEABLE SEAT TRACK REFERENCING PSA TO 53-079-002-23 AND APPLIED CIC. RECEIVED NEW SERVICEABLE SEAT TRACK PN (SH670-33426-1). INSTALLED LH SEAT TRACK AT LBL 27, FS 501 - FS581 IAW CRJ-700 AMM 53-00-49-400-801-A03. REFERENCE BARCODE HR00512897 FOR CIC APPLICATION.
